MAUDE Adverse Event Report: ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER

ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of capture was observed on the atrial leadless device.A capture threshold test was performed after the output of the device was reprogrammed and capture was observed on the test.However, when comparing the capture threshold test to an external electrocardiogram, there was no capture visible.The patient is dependent on atrial pacing, but did not experience any symptoms or consequences due to the event.The system was reprogrammed to ventricular pacing only to resolve the event, and the patient was in stable condition.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21599313
Report Number2017865-2025-17419
Device Sequence Number21064169
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public(01)05415067031914(10)WMP129817
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP129817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown